Alert archive / Michigan / Tornado Warnings in 2008
Tornado Warning 2, NWS Marquette, MI
NWS Marquette, MI issued this tornado warning at Aug 1, 2008, 2:58 PM EDT for Delta County, Michigan. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2008, 2:58 PM EDT (18:58 UTC)
- Expired
- Aug 1, 2008, 3:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
County Delta County, MI
The radar
The Marquette radar (KMQT), 81 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 2:59 PM EDT | TSTM WND DMG | Cornell, MI | 6 INCH DIAMETER TREES DOWN AND PENNY SIZE HAIL |
| Aug 1, 3:02 PM EDT | TSTM WND DMG | Cornell, MI | LARGE BRANCHES DOWN |
| Aug 1, 3:10 PM EDT | FUNNEL CLOUD | 5 Ssw Gladstone, MI | SPOTTED IN LAKE BLUFF AREA, DID NOT TOUCH DOWN |
| Aug 1, 3:15 PM EDT | TSTM WND DMG | 2 N Escanaba, MI | 2 FOOT DIAMETER ROTTED ELM TREE DOWN, PEA SIZE HAIL |
| Aug 1, 3:18 PM EDT | HAIL 0.88 | 2 Nnw Escanaba, MI | |
| Aug 1, 3:23 PM EDT | TSTM WND DMG | Escanaba, MI | A 6 INCH DIAMETER TREE LIMB AND SEVERAL 3 INCH DIAMETER BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KMQT 011858
TORMQT
MIC041-011945-
/O.NEW.KMQT.TO.W.0002.080801T1858Z-080801T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
258 PM EDT FRI AUG 1 2008
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN DELTA COUNTY IN SOUTH CENTRAL UPPER MICHIGAN
* UNTIL 345 PM EDT
* AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF
GLADSTONE...OR 12 MILES NORTHWEST OF ESCANABA...MOVING SOUTHEAST AT
29 MILES AN HOUR.
* THE TORNADO WILL BE NEAR...
BRAMPTON AROUND 305 PM EDT...
GLADSTONE AROUND 315 PM EDT...
ESCANABA AROUND 320 PM EDT...
THIS IS A VERY DANGEROUS SITUATION...SEEK SHELTER IMMEDIATELY.
ABANDON MOBILE HOMES AND VEHICLES AND GET INSIDE A NEARBY REINFORCED
BUILDING. DO NOT ATTEMPT TO OUTRUN A TORNADO WITH YOUR VEHICLE. THE
SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT
IS AVAILABLE...GO TO THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM. STAY AWAY FROM WINDOWS. IF CAUGHT OUTDOORS AND NO
SHELTER IS AVAILABLE...LIE FLAT IN A LOW-LYING AREA AND PROTECT YOUR
HEAD.
LAT...LON 4585 8733 4590 8733 4591 8736 4599 8728
4599 8725 4603 8723 4590 8696 4586 8699
4589 8695 4585 8688 4576 8699 4583 8702
4582 8703 4574 8703 4569 8707
TIME...MOT...LOC 1858Z 310DEG 25KT 4589 8719
$$
MRD2 follow-up statements
000
WWUS53 KMQT 011909
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
309 PM EDT FRI AUG 1 2008
MIC041-011945-
/O.CON.KMQT.TO.W.0002.000000T0000Z-080801T1945Z/
DELTA MI-
309 PM EDT FRI AUG 1 2008
...TORNADO WARNING REMAINS IN EFFECT FOR WESTERN DELTA COUNTY UNTIL
345 PM EDT...
AT 309 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHEAST
OF CORNELL...OR 9 MILES NORTH OF ESCANABA. THE TORNADIC STORM WAS
MOVING SOUTHEAST AT 28 MILES PER HOUR.
* THE TORNADO WILL BE NEAR...
GLADSTONE AROUND 315 PM EDT...
ESCANABA AROUND 320 PM EDT...
THIS IS A VERY DANGEROUS SITUATION...SEEK SHELTER IMMEDIATELY.
ABANDON MOBILE HOMES AND VEHICLES AND GET INSIDE A NEARBY REINFORCED
BUILDING. DO NOT ATTEMPT TO OUTRUN A TORNADO WITH YOUR VEHICLE. THE
SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT
IS AVAILABLE...GO TO THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM. STAY AWAY FROM WINDOWS. IF CAUGHT OUTDOORS AND NO
SHELTER IS AVAILABLE...LIE FLAT IN A LOW-LYING AREA AND PROTECT YOUR
HEAD. IN ADDITION...THERE WILL BE VERY STRONG STRAIGHT LINE WINDS
WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.
LAT...LON 4585 8733 4590 8733 4591 8736 4599 8728
4599 8725 4603 8723 4590 8696 4586 8699
4589 8695 4585 8688 4576 8699 4583 8702
4582 8703 4574 8703 4569 8707
TIME...MOT...LOC 1909Z 309DEG 25KT 4585 8711
$$
MRD000 WWUS53 KMQT 011928 SVSMQT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 328 PM EDT FRI AUG 1 2008 MIC041-011938- /O.CAN.KMQT.TO.W.0002.000000T0000Z-080801T1945Z/ DELTA MI- 328 PM EDT FRI AUG 1 2008 ...TORNADO WARNING IS CANCELLED FOR WESTERN DELTA COUNTY... DOPPLER RADAR INDICATED THAT THE STORM HAS WEAKENED OR MOVED OUT OF THE WARNED AREA. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST WARNINGS AND FORECASTS. $$ MRD
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this tornado warning went out at Aug 1, 2:15 PM EDT, 43 minutes earlier.
Area forecast discussion, Aug 1, 2:15 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MARQUETTE MI 215 PM EDT FRI AUG 1 2008 UPDATED FOR 18Z AVIATION DISCUSSION .UPDATE... WV IMAGERY AND RUC ANALYSIS INDICATED A SHORTWAVE TROUGH MOVING THROUGH UPPER MI THAT HELPED SUPPORT DIMINISHING/WEAKENING AREA OF SHRA/TSRA OVER THE CNTRL CWA. ANOTHER SHRTWV WAS LOCATED JUST NW OF CYQT. THE BEST FORCING WITH THE UPSTREAM SHRTWV SHOULD REMAIN NORTH AND EAST OF LAKE SUPERIOR. HOWEVER...SFC HEATING WITH TEMPS TO NEAR 80F AND DEWPOINTS IN THE UPPER 50S...WITH MLCAPE VALUES TO AROUND 1000 J/KG ...EXPECT ISOLD SHRA/TSRA TO REDEVELOP...ESPECIALLY ALONG LAKE BREEZE BOUNDARIES IN THE ERN CWA. 0-6 KM SHEAR VALUES AROUND 40 KT COULD ALSO SUPPORT ISOLD STRONG STORMS WITH SMALL HAIL AND 40 MPH WINDS. ONLY MINOR ADJUSTMENTS WERE MADE TO GOING GRIDS/FCST. .DISCUSSION... UPPER AIR PATTERN CONSISTS OF A 500 MB RIDGE ACROSS THE WESTERN HALF OF THE U.S. WITH TROUGHING OVER THE EAST AND PACIFIC NW. THERE IS A SHORTWAVE ACROSS THE ARROWHEAD OF MN AND THIS HAS BEEN KICKING OFF SOME SHOWERS AND THUNDERSTORMS THIS EVENING OVER MN. THIS SHORTWAVE WILL CONTINUE TO DIG SE AND AFFECT THE CWA TODAY WITH UPPER LEVEL RIDGING THEN BUILDING IN TONIGHT AND SAT BEFORE THE NAM SHOWS A SHORTWAVE TOPPING AND MOVING THROUGH THE RIDGE SAT NIGHT. NAM SHOWS SOME WEAK 850-500 MB Q-VECTOR CONVERGENCE ALONG WITH MARGINAL DEEP MOISTURE TODAY MOVING ACROSS THE AREA. GFS IS THE SAME WAY. WILL CUT POPS BACK TO SLIGHT CHANCE THIS MORNING. AS THIS AFTERNOON COMES...POSSIBILITY OF SOME LAKE BREEZES WILL HELP TO KICK OFF SOME THUNDERSTORMS AND WILL GO CHANCE POPS IN THE LAKE BREEZE PRONE CONVERGENCE AREAS ACROSS THE CENTRAL CWA. OVERALL...DID NOT MAKE TOO MANY CHANGES TO THE GOING FORECAST TEMPERATURE WISE EXCEPT WARMED THEM UP A BIT SUN NIGHT IN DOWNSLOPE AREAS NEAR THE LAKESHORE TO 70 DEGREES OR SO. REMOVED POPS FROM SAT NIGHT AS GFS...NAM AND ECMWF ARE DRY AND THAT CONTINUED TO LOOK GOOD WITH 500 MB RIDGING IN CONTROL. WOULD NOT BE SURPRISED TO SEE SUNDAY DRY AS WELL...BUT CONFIDENCE IS LOW ENOUGH NOT TO REMOVE SLIGHT CHANCE POPS ACROSS THE WEST HALF FOR NOW. TEMPERATURES WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL. && .AVIATION (FOR THE 18Z TAF ISSUANCE)... A SHORTWAVE TROUGH BRUSHING LAKE SUPERIOR COMBINED WITH UNSTABLE AIR OVER CNTRL UPPER MI WILL RESULT IN SCT/ISOLD TSRA...WHICH COULD AFFECT KSAW THROUGH MID AFTERNOON. STABLE FLOW OFF OF LAKE SUPERIOR WILL REDUCE CHANCES FOR ANY TSRA. COOLER MORE STABLE AIR WILL MOVE IN THIS EVENING WITH MAINLY VFR CONDITIONS. THERE IS THE POTENTIAL FOR LOWER MVFR OR IFR CIGS AT KSAW WITH UPSLOPE MOIST NRLY LOW LEVEL FLOW DEVELOPING. ANY LOWER CLOUDS ARE EXPECTED TO LIFT BY MID MORNING. && .MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)... HIGH PRESSURE WILL GENERALLY BE THE RULE...MINUS A BRIEF DISRUPTION BY A TROUGH CROSSING OVER THE AREA TONIGHT WITH WINDS GETTING UP TO 20KT. THE MAIN WEATHER MAKER IS STILL EXPECTED TO BE FOR THE LAST HALF OF THE WEEKEND...AS LOW PRESSURE DEVELOPS ACROSS THE NORTHERN PLAINS SATURDAY...BRINGING A TROUGH TO WESTERN LAKE SUPERIOR BY EARLY MONDAY AFTERNOON...AND TO THE LOWER GREAT LAKES BY TUESDAY MORNING. HIGH PRESSURE WILL THEN FILTER INTO THE AREA FROM THE NORTHERN PLAINS. && .MQT WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...JLB DISCUSSION...GM AVIATION...KF MARINE...KF
Hazardous weather outlook, Aug 1, 5:13 AM EDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 513 AM EDT FRI AUG 1 2008 MIZ001>007-009>014-084-085-021200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 513 AM EDT FRI AUG 1 2008 /413 AM CDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN UPPER MICHIGAN TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL UPPER MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY OVER WESTERN UPPER MICHIGAN...AND SUNDAY NIGHT THROUGH TUESDAY OVER ALL OF WEST AND CENTRAL UPPER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-021200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 513 AM EDT FRI AUG 1 2008 /413 AM CDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS ALL OF LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR SUNDAY...AND ACROSS ALL OF LAKE SUPERIOR SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-250-021200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 513 AM EDT FRI AUG 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MICHELS
In the hours before
Special weather statement, Aug 1, 1:42 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 142 PM EDT FRI AUG 1 2008 MIZ005-011-011830- DICKINSON-MARQUETTE- 142 PM EDT FRI AUG 1 2008 ...SIGNIFICANT WEATHER ALERT FOR DICKINSON AND MARQUETTE COUNTIES UNTIL 230 PM EDT/130 PM CDT/... AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WITCH LAKE...OR 20 MILES SOUTHWEST OF ISHPEMING. THIS STORM WAS MOVING SOUTHEAST AT 18 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... REPUBLIC. WITCH LAKE. BIG BASS LAKE. RALPH. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. SRF
Local storm report, Aug 1, 2:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
258 PM EDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL ARNOLD 46.05N 87.48W
08/01/2008 E0.88 INCH MARQUETTE MI PUBLIC
&&
MRCThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:30 AM EDT | Special Marine Warning | MQT | 75 min | |
| Aug 1, 2:02 PM EDT | Severe Thunderstorm Warning | MQT | Marquette | 58 min |
| Aug 1, 2:09 PM EDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette | 66 min |
| Aug 1, 2:25 PM EDT | Special Marine Warning | MQT | 65 min | |
| Aug 1, 2:35 PM EDT | Severe Thunderstorm Warning | MQT | Menominee | 55 min |
| Aug 1, 2:43 PM EDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 62 min |
| Aug 1, 2:55 PM EDT | Special Marine Warning | MQT | 2 hr | |
| Aug 1, 3:08 PM EDT | Special Marine Warning | MQT | 82 min | |
| Aug 1, 3:15 PM EDT | Special Marine Warning | MQT | 60 min | |
| Aug 1, 3:20 PM EDT | Severe Thunderstorm Warning | MQT | Delta | 40 min |
| Aug 1, 3:41 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Delta, Marquette | 49 min |
| Aug 1, 4:07 PM EDT | Special Marine Warning | MQT | 38 min | |
| Aug 1, 4:50 PM EDT | Special Marine Warning | MQT | 55 min | |
| Aug 1, 4:56 PM EDT | Special Marine Warning | MQT | 64 min | |
| Aug 1, 5:45 PM EDT | Special Marine Warning | MQT | 45 min | |
| Aug 1, 5:47 PM EDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 28 min |
| Aug 1, 6:02 PM EDT | Areal Flood Advisory | MQT | Delta | 58 min |
Nearby
Tornado Warnings in Michigan, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.